... non-estrogen based drugs for years which followed 10 years of using estrogen. I have hot flashes but not night sweats and my doctor has tried a few drugs on me, none of which worked. My mom's doctor told us, and my own research confirmed, that Dixarit is an old drug that used to be used for High Blood Pressure. I tried them, yes I used my mom's, as she for the first time in decades had no night sweats after using them. Now, I can say I haven't had a single hot flash since I started taking them. I know I'm not supposed to use my mom's prescription drugs however, so I asked my family doctor about it.He didn't seem to be familiar with it and has now sent me for blood work to test my hormone levels. I'm 53 years of age. Why would my hormone levels be of any importance in determining why I should or should not be taking a non-hormone based drug?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Sep 2012 • 1 answer
Menopausal Disorders - Hot flashes and night sweats driving me nuts! Am trying i-cool now for almost
Posted 20 Oct 2013 • 1 answer
Posted 17 Jun 2014 • 1 answer
Take estradiol after hysterectomy 10 years ago. Husband passed away 3 months ago, and my insomnia &?
Posted 16 Oct 2015 • 1 answer
Posted 3 Jul 2016 • 1 answer